RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2015, Volume 79, Issue 3, Pages 131–158 (Mi izv8251)  

This article is cited in 9 scientific papers (total in 9 papers)

Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero

S. V. Pchelintseva, O. V. Shashkovb

a Financial University under the Government of the Russian Federation, Moscow
b Moscow State Regional Institute of Humanities

Abstract: We classify simple finite-dimensional right-alternative superalgebras $A=A_0\oplus A_1$ over a field of characteristic zero in which the even part $A_0$ is associative and commutative, while $A_1$ is an associative $A_0$-bimodule. We prove that every such superalgebra $A=A_0\oplus A_1$ is obtained by doubling the semisimple even part $A_0$, and the multiplication in $A$ is defined using a suitable automorphism and a linear operator acting on $A_0$.

Keywords: simple superalgebra, right-alternative superalgebra.

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00014
This research was supported by the Russian Foundation for Basic Research (grant no. 14-01-00014).


DOI: https://doi.org/10.4213/im8251

Full text: PDF file (630 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2015, 79:3, 554–580

Bibliographic databases:

UDC: 512.554.5
MSC: 17A70, 17D15, 17D05
Received: 13.05.2014

Citation: S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero”, Izv. RAN. Ser. Mat., 79:3 (2015), 131–158; Izv. Math., 79:3 (2015), 554–580

Citation in format AMSBIB
\Bibitem{PchSha15}
\by S.~V.~Pchelintsev, O.~V.~Shashkov
\paper Simple finite-dimensional right-alternative superalgebras of Abelian type of characteristic zero
\jour Izv. RAN. Ser. Mat.
\yr 2015
\vol 79
\issue 3
\pages 131--158
\mathnet{http://mi.mathnet.ru/izv8251}
\crossref{https://doi.org/10.4213/im8251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3397414}
\zmath{https://zbmath.org/?q=an:06470382}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2015IzMat..79..554P}
\elib{http://elibrary.ru/item.asp?id=23780147}
\transl
\jour Izv. Math.
\yr 2015
\vol 79
\issue 3
\pages 554--580
\crossref{https://doi.org/10.1070/IM2015v079n03ABEH002753}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000356834500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84937690561}


Linking options:
  • http://mi.mathnet.ru/eng/izv8251
  • https://doi.org/10.4213/im8251
  • http://mi.mathnet.ru/eng/izv/v79/i3/p131

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Pchelintsev, O. V. Shashkov, “Simple Finite-Dimensional Right Alternative Superalgebras with Unitary Even Part over a Field of Characteristic $0$”, Math. Notes, 100:4 (2016), 589–596  mathnet  crossref  crossref  mathscinet  isi  elib
    2. S. V. Pchelintsev, O. V. Shashkov, “Simple right alternative superalgebras of Abelian type whose even part is a field”, Izv. Math., 80:6 (2016), 1231–1241  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. V. N. Zhelyabin, “Simple Jordan superalgebras with associative nil-semisimple even part”, Siberian Math. J., 57:6 (2016), 987–1001  mathnet  crossref  crossref  isi  elib
    4. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative superalgebras with semisimple strongly associative even part”, Sb. Math., 208:2 (2017), 223–236  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with strongly associative even part”, Sb. Math., 208:4 (2017), 531–545  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    6. S. V. Pchelintsev, O. V. Shashkov, “Simple $5$-dimensional right alternative superalgebras with trivial even part”, Siberian Math. J., 58:6 (2017), 1078–1089  mathnet  crossref  crossref  isi  elib
    7. S. V. Pchelintsev, O. V. Shashkov, “Singulyarnye 6-mernye superalgebry”, Sib. elektron. matem. izv., 15 (2018), 92–105  mathnet  crossref
    8. S. V. Pchelintsev, O. V. Shashkov, “Simple finite-dimensional right-alternative unital superalgebras with associative-commutative even part over a field of characteristic zero”, Izv. Math., 82:3 (2018), 578–595  mathnet  crossref  crossref  adsnasa  isi  elib
    9. V. N. Zhelyabin, “Structure of some unital simple Jordan superalgebras with associative even part”, Siberian Math. J., 59:6 (2018), 1051–1062  mathnet  crossref  crossref  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:423
    Full text:29
    References:41
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019